# SDR AALA20011626

- Difficulty date: August 7, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 205-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 5 SEVERAL AREAS STATION 205-237.  INSTALLED NEW TRACK NR 5 STATION 200-240 PER SRM 53-05.  (M)
